I’m taking a prescription that can cause these side effects: headaches liver failure “life-threatening skin rashes” vision changes I have to get blood tests every few weeks to ensure the drug isn’t destroying my liver; not drinking alcohol helps reduce any stress on the liver. I have to take this for six months or so. No scotch! Christ. I WILL be cheating.
My Dad has been getting chemotherapy treatment for his cancer the past 10 years. His white blood cell count has been low recently, resulting in the need for blood transfusions. Last week his doctor recommended a drug that MAY prevent the need for future blood transfusions, which would be easier on his system, ensuring he’s strong enough to continue chemotherapy. The drug costs $6,000. For one pill. SIX THOUSAND DOLLARS.
This video was played on 22 Minutes last night, so I’m probably the millionth person to post it, but what odds:
I had a persistent, hacking cough for three weeks, sometimes having coughing fits that made me gag. Last Wednesday my daughter and I went to the doctor, because her cough hasn’t been going away either. The doctor said she was fine; the cough would go away soon. He said I had bronchitis, prescribing me two drugs: Tussionex and Apo-Cefuroxime. The 2nd day after taking them, I got worse: vomiting, migraine,